Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Injection..then more pain

Posted by Mel on 8/27/04 at 13:15 (158811)

My pod was suspecting, that even though we knew I had p.F., he was thinking the burning pain in arch as well as instep could be TTS. Possibly overlapping conditions.

He gave me an injection into the tib nerve area of 2 to 1 mix of lidocaine and depomedrol(3cc's). At frist it was numb, naturally, then the pain was actually worse.

This aggravation of the oeiginal symptoms leads him to now believe that maybe it is not TTS.

My question is this: If you receive No relief from the injection into the tib nerve area, DOES this rule out TTS automically?????

Thanks,
Mel

Re: Injection..then more pain

Dr.David Wander on 8/27/04 at 16:30 (158819)

No, this does not mean that you don't have TTS. Unfortunately, during the actual injection the nerve can be temporary injured and can cause additional pain which is usually transient. Speak with your doctor regarding your concerns.